Medication side effects

All medicines can cause side effects. It's important to talk to your healthcare provider about the benefits and risks of the treatment choices available to you. Report all side effects to your healthcare provider. If you have a serious problem, you should also report it to the U.S. Food and Drug Administration (FDA) by calling (800) 332-1088 or visiting www.fda.gov/medwatch.

Discussions

Osteoporosis Drugs

seniorrunner
  • By seniorrunner · New reply 6:48 am
  • 9 replies
  • After 4 years on Fosamax I stopped due to difficulty with swallowing liquids (eg: water) My doctor now has suggested Reclast, but I don't really know anything about it. Is the ingredient the same as Fosamax ...

how to prevent stomach irritation from fosamax

EK_LosAngeles
  • By EK_LosAngeles · New reply April 18, 2014
  • 3 replies
  • Hi, First of all I apologize if this question has already been discussed, I'm new here and don't know my way around yet. I have osteoporosis (worst T-score -3.2 at L-3) and my doctor wants me to take ...

Medication for bones whats safe,

margann222
  • By margann222 · Posted April 15, 2014
  • 0 replies
  • Hi everyone ive had 3 lots of aclasta now told I need to change denosumab Iam worried about how this can effect my bladderand my immune systems iam not happy about any side effects am thinking of my natrapaths ...

Prolia side effects

Loriua
  • By Loriua · New reply April 13, 2014
  • 11 replies
  • I am posting this on behalf of my 83 year old Mom who had her third Prolia injection at the beginning of March. She appeared to do well following the first 2 injections without any significant adverse ...

asssurance for cancer concerns and forteo

chalk
  • By chalk · New reply April 11, 2014
  • 9 replies
  • "After 7 years of the study, there were no osteosarcoma patients who had a prior history of teriparatide treatment. Thus, approximately halfway through this 15-year study, the study has not detected a ...

RECLAST DAMAGE .....? how to deal with the pain...

5trees
  • By 5trees · New reply April 8, 2014
  • 57 replies
  • It's been a long time since I've posted anything but I was wondering how everyone is doing and if any one is getting better , what they have tried or if the co.who makes the I poison have helped them ...

Forteo concerns

Dgp1949
  • By Dgp1949 · New reply April 6, 2014
  • 22 replies
  • I am brand new to this post and am praying that someone out there can help me with my problem. I am on needle #12 of Forteo. I have severe osteoporosis due to calcium and most every other vitamin malabsorbtion ...

Reclast, now Fibromyalgia and Carpal tunnel

Phoenix850
  • By Phoenix850 · New reply April 1, 2014
  • 34 replies
  • It has been 5 months since my Reclast infusion. I suffered significant pain, almost like waking from anesthesia the following morning and that lasted 3 days. The pain became more specific following a ...

crippling pain for 2 months after 1 dose of fosamax

dblaisde
  • By dblaisde · New reply April 1, 2014
  • 10 replies
  • I took one 75 mg tablet of fosamax 2 months ago and I've suffered incapacitating muscle pain ever since. The problem isn't going away or even getting better. The FDA site describes this side effect: http://www.fda.gov/Drugs/DrugSafety/Post ...

Doctors Suggest FDA Revisit Atrial-Fib Risk Link To Bisphosphonates

DE-daughter
  • By DE-daughter · New reply March 29, 2014
  • 2 replies
  • I thought this article might be of interest to those who have had atrial fibrillation issues that resulted shortly after taking Reclast or other bisphosphonates. http://www.medscape.com/viewarticle/8222 ...

My second Reclast infusion

Mikeinlv123
  • By Mikeinlv123 · New reply March 29, 2014
  • 19 replies
  • Im a 43 yr old male first diagnosed about 8 yrs ago. I had my second Reclast infusion yesterday, and considering the results of my first one (June 2011), I was scared to death. I didn't want a repeat ...

Evista and less sleep?

boophane
  • By boophane · New reply March 25, 2014
  • 9 replies
  • I took Evista for about three years and during that time frequently found I would wake up early by an hour or two and then not get back to sleep. It was annoying but I would feel fine during the day ...

Anyone experience dry nose and mouth on Evista?

Mktres
  • By Mktres · Posted March 22, 2014
  • 0 replies
  • I just started Evista 1 month back and overall no problems. During the last week however my one has gotten really dry, some bleeding and at night when sleeping my mouth is so dry, has anyone experienced ...

Started Ibandronate: Anyone have side affects?

nesdog
  • By nesdog · New reply March 20, 2014
  • 4 replies
  • My wife just started taking this medication, about two weeks ago. She is noticing some general achiness in her back and legs and feels kinda fatigued. Her doctor mentioned that this sometimes happens ...

migraine

JACKIEEANS
  • By JACKIEEANS · New reply March 18, 2014
  • 8 replies
  • I have been taking protelos for the last 2 months and have been getting migraines on a daily basis for the last 3 weeks. Anyone else in the same suffering this too ...

New Study on the effects of the Popular Bisphosphonates

Khaki
  • By Khaki · New reply March 16, 2014
  • 4 replies
  • Dear Inspire Family and Friends, I just read today in Susan Brown (PHD) Better Bones Blog, about the new international study of the use of bisphosphonates that they block the actions of Coenzyme Q10 and ...

Prolia Infusion

LBonnie
  • By LBonnie · New reply March 14, 2014
  • 17 replies
  • I fell several months ago off a 6 ft. ladder and despite xrays at the time, just found out through my primary doctor that I visited with last week (he ordered a new set of xrays) that I fractured my spine ...

Dental extraction while on prolia?

Duran1
  • By Duran1 · New reply March 12, 2014
  • 4 replies
  • Dental extraction while on prolia ...

strontium ranelate and kidney stones?

porous
  • By porous · New reply March 12, 2014
  • 2 replies
  • I would like to know if there is any recorded example of kidney stones being caused by taking strontium ranelate ...

To take Prolia or take risk of fracture

Thinbonzo
  • By Thinbonzo · New reply March 7, 2014
  • 45 replies
  • I often have side effects from medications, sometimes odd reactions not listed on pharmacy sheets. One rheumatologist said, "I am surprised you have not had a fracture already." Dexascan in 2009 was what ...

Things you can do

Support NOF

Help the National Osteoporosis Foundation reach its goals and support people like yourself by making a donation today.

Donate to the National Osteoporosis Foundation

Learn more about osteoporosis awareness and prevention

Discussion topics

Links and resources from NOF

Community leaders

Disclaimer

The National Osteoporosis Foundation would like to remind visitors and community members that the views and opinions expressed on this site are not necessarily those of NOF. Please consult your personal healthcare provider regarding any medical information that is shared on this site.